Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Had protected sex, taken unwanted 72, irregular bleeding, now delayed period. Reason?

hi, i had protected sex (wearing condom)with my girlfriend on 2nd oct, to be on a safer side i asked her to consume unwanted-72 pill , 2-3 days later she told me about her bleeding for 3-4 days, like an irregular periods, now my concern is her cycle starts on 18th of every month but this month she hasn t got her period yet, please let me know what could be the reason, please help. Thanks,
Asked On : Mon, 22 Oct 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Homeopath 's  Response
After taking unwanted 72,withdrawl bleeding is apt to occur.
This withdrawl bleeding should be conted as periods and the next periods shoukd be expected after one month from this.
However there may be cases where periods occur early or get delayed ( not more than 5 days).
Important-emergency contraceptive pills like unwanted 72 are for emergency use only.these pills were made for rape cases but due to easy availability in the market,they are being misused.repeated use of such pills can result in irregular cycles and can even have so much so of an adverse effect that menses cease to come.
Answered: Wed, 26 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor